Gaussian estimation of parametric spectral density with unknown pole

Robinson, P. M., Hidalgo, J., Giraitis, L. . The Annals of Statistics 2001. 29 (4) :987-1023

Locate this article in:

Bibtex

@article{CIS-324083,
  Author = {Robinson, P. M. and Hidalgo, J. and Giraitis, L.},
  Title = {Gaussian estimation of parametric spectral density with unknown
			 pole},
  Journal = {The Annals of Statistics},
  Volume = {29},
  Number = {4},
  Year = {2001},
  Pages = {987--1023},
  Keywords = {}
}

Similar articles